# SDR Z1RA107272

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 3,232 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 7610208004101
- Condition: Damaged
- Location: M/R Blade
- Part time: 3,233 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 M/R BLADE RETENTION BOLT HAS 1 PULLED THREAD.
